# SDR ABXA010561

- Difficulty date: June 4, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,767 hours, 24,999 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RADOME BULKHEAD, FORWARD SIDE, LOWER 0600 POSITION, GOUGE IN WEB. REPAIRED AREA IAW DC-8 SRM 53-2-0, 51-1-21, 51-1-8, 51-1-20, AND DAC DWG 4644898.
